# SDR CALA9601009

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wbl 165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN RT WING UPPER SURFACE SKIN AT REAR SPAR, WBL 165, AFT OF INBOARD DRY BAY PANEL.  THE CRACKED SECTION WAS CUT OUT AND A DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5730-01449.
